Does anyone have experience with norpan patch and weeping under the patch? After less than 24 hrs the patch comes unstuck as there is so much liquid under it. The patch has not been wet or over heated, unsure why it is wet. I stick it back down with medical film but wanted to know if anyone else has ever had the issue?
I don't know anything about these patches, because I have never tried them. And I won't either, because I am allergic to most plaster glues. If you are having this issue, I would definitely go straight back to your doctor and speak to them, because your skin could be reacting to the glue in the plaster. It is often okay for most people, but I do know of some who have reacted badly and ended up with terrible welts from the plaster.
So don't hesitate too long. Go ask the doc about it.
While you are here, please look around at the different parts of the forum and do as much reading as you can.
I wish the ring (this Chronic Pain) had never come to me. I wish none of this had happened. (Frodo Baggins)
So do all who live to see such times. But that is not for them to decide. All we have to decide, is what to do with the time that is given to us. (Gandalf the Grey)
Thankyou for your reply.
I have been under the same pain specialist for 2 years and he knows very well that the patch weeps.
I change the patch every 3 days because of the liquid that builds up under it.
A lady just told me to use alovera gel to put on the spot under the patch. I am currently moving the patch around every day to avoid the liquid build up under the patch. i stick it back down with flexi cover - a clear non allergenic cover that goes over the patch.
I have tried tablets to remove the need to have the patch but do find that despite the allergic skin reaction, I do best with the constant coverage that the pain patch gives.
I am currently using a 40mg patch every three days.
Thanks for your reply Peter, much appreciated.
I'm on these patches and you should definitely not be getting any fluid build up. My pain spec. told me if there was any kind of reaction than was abnormal (it's suppose to feel like your wearing a band aid), I was to take it off straight away and call him asap. If your doctor knows about the reaction and hasn't done anything about it he could get into serious trouble. If I were you I would be contacting him as soon as I could and telling him that something needs to be done. He might be the doctor but your the one it's affecting.
I hope I don't sound too harsh hun it just shits me when doctors treat us so blasé.
I hope this helps
1 year 3 months ago - 1 year 3 months ago#26789by trixiebelle
trixiebelle replied the topic: NORSPAN PATCHES
How long did it take for you to adjust to norspan? I am only three days in on my first 15mcg patch after being on a 12mcg fentanyl patch for a year and I am literally climbing the walls. I feel sick, no appetite at all, twitching arms and legs at night and very anxious and depressed. If it's only temporary I guess I could soldier on but I definitely can't go on like this long term. I tried the norspan patch about three weeks ago and had same effects but also stomach pain. I begged my doctor to put me back on fentanyl which she agreed to do for a few weeks but she wanted me to give norspan another go which is where I am at now. I'm also soo cold even though the weather is warm. Can anyone share their experience, good or bad?
Last Edit: 1 year 3 months ago by trixiebelle. Reason: Error
I'm so sorry to hear you're struggling with the transition to a new patch.
I have Norspan patches and I know it takes up to three days for the effects to kick in for me. I also believe that the dosing is different for Norspan and Fentanyl.. so you may need to be on a higher mg patch with Norspan to get the same coverage.
Can I ask why your Doc is so eager to change your type of patch if your current one is working well??